Generalized Hyers-Ulam stability of a quadratic functional equation in (β,p)-Banach spaces

Mohamed Sirouni, Samir Kabbaj

Abstract


The main goal of this paper is the investigation of the general solution and the generalized Hyers-Ulam stability of the following quadratic functional equation

f(ax+y)+a/2[f(x−y)+ f(y−x)] = a(a+1)f(x)+(a+1)f(y)

in (β,p)-Banach spaces, where a is a nonzero fixed integer such that a≠0,−1,−2.

Full Text: PDF

How to Cite this Article:

Mohamed Sirouni, Samir Kabbaj, Generalized Hyers-Ulam stability of a quadratic functional equation in (β,p)-Banach spaces, Journal of Mathematical and Computational Science, Vol 4, No 4 (2014), 622-638

Copyright © 2014 Mohamed Sirouni, Samir Kabbaj. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS